# SDR CALA2025010900073

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 32,252 hours, 3,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31D FLOOR PROXIMITY LIGHT FOUND INOP.  SEAT 31D FLOOR PROXIMITY LIGHT ASSY REPLACED AND TESTED NORMAL IAW AMM33-51-05.
